# SDR AALA2020083189007

- Difficulty date: August 26, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 64,612 hours, 24,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2942
- Condition: No Test
- Location: Emergency Lights
- Part time: 63,360 hours, 26,084 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ARICRAFT WAS GROUNDED: L1 DOOR EMERGENCY POWER SUPPLY UNIT (10WL) FAILED SELF TEST. REMOVED AND REPLACED L1 DOOR EMERGENCY POWER SUPPLY UNIT (10WL) PER AMM 33-51-38.
